# SDR 95ZZZX2964

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4264H
- Make and model: Mooney M20J
- Aircraft serial: 240689
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA6210
- Condition: Gasket Failed
- Location: Air Box
- Component: Brackett
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR FILTER BOX WAS REMOVED TO DETERMINE IF MOONEY SB M20-250A NEEDED TO BE DONE.  THE AIR FILTER BOX GASKET WAS MISSING ON BOTH SIDES; THE TOP AND BOTTOM WAS STILL THERE.  AD 95-3-2 DOES NOT APPLY TO THIS AIR FILTER.  THERE IS NO LOG BOOK ENTRY OR 337 FOR THIS INSTALLATION.
